What happens if you overdose on magnesium oxide tablets?

Mg overdose. I have not encountered magnesium overdose effects, most likely upset stomach ; some diarrhea and sedation, depending on dose.

Related Questions

What is the definition or description of: Magnesium oxide overdose?

Magnesium oxide O/D. An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Symptoms of an magnesium oxide overdose include nausea, vomiting, flushing, low blood pressure, a slow heartbeat, drowsiness, coma, and death." REF: http://www. Uofmhealth. Org/health-library/d03797a1.

What is the treatment for magnesium oxide overdose?

To remove magnesium. To remove high mag from blood, dialysis or Lasix (furosemide) could be used. Of course, stop magox. Note, side effects from chronic Lasix (furosemide) includes low mag. However, you will need to document first if there is high blood magnesium or do you mean someone took extra magox pills. Using Lasix (furosemide) to correct mag should be under doctor's supervision. Watching hi mag till it trends down on own sometimes is safer.

I took a magnesium oxide pill yesterday 400mg and it was very difficult to swallow now a day later I still feel ike its stuck right in the middleof my throat will it eventually dissolve its very uncomfortable?

Ouch! This may be a problem. Try milk (the fats may help lubricate and reduce irritation. Do you really need mg oxide supplements?
Yes. The pill will eventually pass, and you can help it move into the esophagus by eating something like bread. If that doesn't work then just give it another day. If the sensation persists, you should see an otolaryngologist for an evaluation.

My doc prescribed magnesium oxide 400 mg once per day cuz my mag level was low the pills are very big and difficlut to swallow and I feel like a pill is stuck right in the center of my throat since yesterday and its very uncomfortable. Will the pill even

I'm worried. Yes, pills can get caught in the esophagus and cause problems. If the milk and crackers did not work please call your dr. And let them know what's going on.
Large pills. While it is possible for a pill to get stuck in the throat, it is unlikely to be the case without significant symptoms. Most commonly the sensation of a "stuck" pill is related to irritation of the throat lining from the pill not going down easily. Swallowing bread can help push a pill down that is further down the swallowing tube. If breathing/speaking/gagging/swallow probs seek help urgently.